# SDR TWRA96147

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 387
- Condition: Inoperative
- Location: 1l Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND NR 1 MED CONTROL PANEL EVAC INDICATOR LIGHT INOP.  REPLACED EVAC EMERGENCY SWITCH, OPS CHECK OK PER MM 33-51-00.  (M)
